# SDR 2024FA0000033

- Difficulty date: November 16, 2023
- Submitted: January 12, 2024
- Operation: General aviation
- Aircraft: N412A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843740
- Aircraft time: 7,007 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62087002
- Condition: Cracked
- Location: Zone 600
- Part time: 7,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT WING UPPER, INBOARD, FORWARD SKIN, AFT STIFFENER CRACKED. REPLACED
STIFFENER
